# SDR 2006FA0001145

- Difficulty date: November 1, 2006
- Submitted: December 7, 2006
- Operation: General aviation
- Aircraft: N55105
- Make and model: Maule M-7-235C
- Aircraft serial: 25104C
- Engine: Lyc IO540*
- Propeller: Hartzl HCC3YR
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Drag Link
- Part number: 30A04000091
- Condition: Misinstalled
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT CAME IN FOR FIRST ANNUAL AFTER INSTALLATION.  ON INSPECTION FOUND MAIN GEAR DRAG LINK HAD NOT BEEN PROPERLY SEALED AT THE LOWER END ALLOWING WATER TO ENTER THE ASSEMBLY.  BECAUSE OF THE SEALANT WE ARE UNABLE TO TELL IF THE INSIDE OF THE TUBE HAS SOME SORT OF CORROSION PROTECTION.  MAY WANT TO CONSIDER DOING AWAY WITH THE SEALANT AND APPLYING A CORROSION PREVENTATIVE COMPOUND COUPLED WITH RECURRENT INSPECTION AND REAPPLICATION OF CPC.  (K)
